MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD YELLOW-STRIPED EXTENSION SET WITH MICRON FILTER; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD YELLOW-STRIPED EXTENSION SET WITH MICRON FILTER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7108-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the epidural infusion tubing had several leaks at the in-line filter site.The event occurred multiple times with the item.It is unknown if there was patient involvement, no adverse patient effects were reported.
 
Additional Manufacturer Narrative
H3: device not received by manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
This file is a retraction as the information was incorrectly filed under this registration number, please reference mrn 3012307300-2024-07892 for details pertinent to this event.

Brand Name
CADD YELLOW-STRIPED EXTENSION SET WITH MICRON FILTER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18449503
Report Number9617604-2024-00011
Device Sequence Number7780716
Product Code FPA
UDI-Device Identifier10610586034480
UDI-Public10610586034480
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7108-24
Device Lot Number4379834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown